logo

SCIENCE CHINA Information Sciences, Volume 64, Issue 6: 169203(2021) https://doi.org/10.1007/s11432-019-9904-6

State-feedback set stabilization of logical control networks with state-dependent delay

More info
  • ReceivedMar 10, 2019
  • AcceptedApr 29, 2019
  • PublishedMay 14, 2020

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 61877036, 61773371, 61873150, 61503225), Natural Science Foundation of Shandong Province (Grant Nos. ZR2015FQ003, ZR2019MF002), and Natural Science Fund for Distinguished Young Scholars of Shandong Province (Grant No. JQ201613).


References

[1] Guo Y Q, Wang P, Gui W H. Set stability and set stabilization of Boolean control networks based on invariant subsets. Automatica, 2015, 61: 106-112 CrossRef Google Scholar

[2] Liu Y, Chen H W, Lu J Q. Controllability of probabilistic Boolean control networks based on transition probability matrices. Automatica, 2015, 52: 340-345 CrossRef Google Scholar

[3] Chueh T H, Lu H H. Inference of Biological Pathway from Gene Expression Profiles by Time Delay Boolean Networks. PLoS ONE, 2012, 7: e42095 CrossRef PubMed ADS Google Scholar

[4] Cheng D Z. Semi-tensor product of matrices and its applications-A survey. In: Proceedings of ICCM 2007, 2007. 3: 641--668. Google Scholar

[5] Cheng D Z, Qi H S, Li Z Q. Analysis and Control of Boolean Networks: a Semi-Tensor Product Approach. London: Springer, 2011. Google Scholar

[6] Li H T, Zhao G D, Meng M. A survey on applications of semi-tensor product method in engineering. Sci China Inf Sci, 2018, 61: 010202 CrossRef Google Scholar

[7] Wang S, Feng J-E, Yu Y Y, et al. Data set approach for solving logical equations. Sci China Inf Sci, 2019. doi: 10.1007/s11432-018-9536-3. Google Scholar

[8] Li H T, Zheng Y T, Alsaadi F E. Algebraic formulation and topological structure of Boolean networks with state-dependent delay. J Comput Appl Math, 2019, 350: 87-97 CrossRef Google Scholar

[9] Lu J Q, Zhong J, Ho D W C. On Controllability of Delayed Boolean Control Networks. SIAM J Control Optim, 2016, 54: 475-494 CrossRef Google Scholar

Copyright 2020 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1       京公网安备11010102003388号